Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 263, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 23, 2011, 7:02 PM EDT for 4 counties in Kentucky. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 7:02 PM EDT (23:02 UTC)
- Expired
- May 23, 2011, 7:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Franklin County, KY, Henry County, KY, Scott County, KY, Shelby County, KY
The radar
The Louisville radar (KLVX), 103 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 4:28 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
839
WUUS53 KLMK 232302
SVRLMK
KYC073-103-209-211-232330-
/O.NEW.KLMK.SV.W.0263.110523T2302Z-110523T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
702 PM EDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF FRANKFORT...
WESTERN SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
EASTERN HENRY COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 730 PM EDT
* AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BELLVIEW TO HATTON...MOVING NORTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL ALSO IMPACT...
NEW CASTLE...
FRANKLINTON AND DELVILLE...
POLSGROVE AND ORVILLE...
MINORSVILLE AND ELMVILLE...
SUTERVILLE AND LONGLICK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT DAMAGING WINDS...LARGE HAIL...OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3852 8503 3852 8498 3843 8497 3845 8494
3846 8494 3841 8488 3838 8490 3836 8487
3834 8481 3835 8476 3842 8465 3835 8458
3812 8502 3841 8519 3857 8502
TIME...MOT...LOC 2302Z 233DEG 44KT 3840 8514 3824 8500
WIND...HAIL 60MPH <.50IN
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:01 PM EDT, 1 minute earlier.
Area forecast discussion, May 23, 7:01 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 701 PM EDT MON MAY 23 2011 ...UPDATED AVIATION DISCUSSION... .SHORT TERM (TONIGHT AND TUESDAY)... THE IMMEDIATE CONCERN THIS AFTERNOON IS THE COMPLEX OF STORMS OVER CENTRAL ILLINOIS AND SOUTHEAST MISSOURI. THESE STORMS WILL CONTINUE TO TRACK EAST INTO INDIANA AND KENTUCKY. WITH THE DAYTIME HEATING AND CONTINUED GUSTY SOUTHWESTERLY WINDS THE ATMOSPHERE OVER THE FORECAST AREA CONTINUES TO DESTABILIZE. THIS WILL SUSTAIN EXISTING STORMS AND POSSIBLY ALLOW THEM TO STRENGTHEN AS THEY TRACK EAST. A SEVERE THUNDERSTORM WATCH MAY NEED TO BE ISSUED OVER THE NEXT SEVERAL HOURS. THE MAIN THREATS WITH THESE STORMS WOULD BE DAMAGING WINDS AND SMALL TO MARGINALLY SEVERE HAIL. THE COMPLEX OF STORMS SHOULD MOVE THROUGH THE AREA BY 03Z OR SO. WE WILL SEE ANOTHER BREAK IN THE STORMS UNTIL THE EARLY MORNING HOURS WHEN A SHORTWAVE APPROACHES THE AREA. THIS SHORTWAVE WILL MOVE ACROSS THE OHIO VALLEY THROUGH THE DAY TOMORROW. ADDITIONALLY A FRONT WILL SLOWLY DROP DOWN FROM THE NORTH...ENDING UP ACROSS SOUTHERN INDIANA BY TOMORROW EVENING. BOTH OF THESE FEATURES WILL HELP TO ENHANCE CONVECTION...ESPECIALLY ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THERE WILL BE A CONTINUED POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TOMORROW MORNING/AFTERNOON WITH DAMAGING WINDS AND POSSIBLY SOME LARGE HAIL. TEMPERATURES WILL CONTINUE TO RUN WELL ABOVE NORMAL WITH LOWS IN THE MID TO UPPER 60S TONIGHT AND HIGHS TOMORROW IN THE MID 80S AGAIN. .LONG TERM (TUESDAY NIGHT - MONDAY)... TUESDAY NIGHT-FRIDAY NIGHT... POP CHANCES WILL INCREASE THROUGHOUT THIS PERIOD AS TROUGHING OVER THE ROCKIES GENERATES A LOW PRESSURE SYSTEM THAT WILL AFFECT OUR AREA THROUGH AT LEAST THURSDAY NIGHT. THIS SFC LOW WILL GENERATE OVER KANSAS TUESDAY NIGHT...AND ITS WARM FRONT WILL EXTEND EASTWARD PERHAPS AS FAR EAST AS OUR CWA. WITH SLIGHT RIDGING OVER THE GULF STATES...THINK THE WARM FRONT SHOULD STAY OVER OUR NWRN/NRN CWA. HOWEVER SINCE IT WILL BE LIFTING NORTHWARD ACROSS THE CWA...WILL HAVE LOW CHC POPS OVER THE SOUTH WITH HIGH CHC POPS OVER THE NRN/NWRN CWA TUES NIGHT INTO WEDNESDAY. A FEW OF THESE ELEVATED STORMS COULD PRODUCE LARGE HAIL AND CERTAINLY HEAVY RAINFALL/DANGEROUS LIGHTNING. BY WEDNESDAY...OUR CWA WILL BE WARM SECTORED AS THE LOW PRESSURE/S COLD FRONT SLOWLY MOVES TOWARDS THE REGION. SCATTERED CONVECTION WILL BE POSSIBLE IN THE WARM SECTOR WEDNESDAY WITH INCREASING POPS INTO WEDNESDAY NIGHT AND THURSDAY AS THE COLD FRONT APPROACHES. HAVE LIKELY POPS IN THE GRIDS FROM WED NIGHT OVER THE WEST...THURSDAY EVERYWHERE AND THRS NIGHT OVER THE EAST AS THE FRONT TRACKS FROM WEST TO EAST ACROSS THE CWA. ALTHOUGH THIS LOW WILL BECOME VERTICALLY STACKED AND FILL IN...THERE IS STILL UPPER LEVEL SUPPORT AND DEEPER WIND SHEAR THAT SOME STRONG TO SEVERE STORMS COULD OCCUR IF SOME ORGANIZATION OCCURS...AND AT THIS TIME THINKING THE BEST CHANCE WILL BE WEDNESDAY NIGHT WHERE DAMAGING WINDS WOULD BE THE MAIN THREAT WITH ANY SEVERE STORM. HAVE POPS ENDING ON BACK SIDE OF THE UPPER TROUGH ON FRIDAY...JUST BEFORE THE NEXT STORM SYSTEM APPROACHES FRIDAY NIGHT FROM THE WEST. WILL KEEP LOW CHC POPS OVER THE WRN CWA FRIDAY NIGHT BUT THIS COULD HOLD OFF UNTIL SATURDAY. TEMPS WILL BE ABOVE NORMAL WITH HIGHS IN THE 80S AND CONDITIONS WILL BE MUGGY THROUGH WEDNESDAY. WITH AMPLE RAINFALL AND CLOUDS AROUND THURSDAY/FRIDAY...TEMPS WILL BE A BIT COOLER WITH HIGHS IN THE 70S. SATURDAY-MEMORIAL DAY... AFOREMENTIONED SYSTEM WILL QUICKLY APPROACH ON SATURDAY IN A NW FLOW ALOFT. THIS SHUD AGAIN PROVIDE US WITH ANOTHER QUICK PUNCH OF SHOWERS AND STORMS...SOME POSSIBLY STRONG AS THE COLD FRONT PASSES THROUGH SUNDAY MORNING. THEREAFTER...SIGNS OF A STRONG RIDGE OVERHEAD FROM LATE IN THE WEEKEND INTO THE ACTUAL HOLIDAY WOULD BE A NICE WAY TO END THIS ACTIVE PATTERN. KEPT SUNDAY NIGHT - MONDAY NIGHT DRY. TEMPS WILL BE AROUND AVERAGE OR BELOW FOR SUNDAY BUT WILL MODERATE QUICKLY IF THE RIDGE DEVELOPS AS STRONGLY AS THE OPS GFS IS HINTING. WENT BELOW 00Z MEX GUIDANCE CLOSER TO 12Z GUIDANCE FOR HIGHS/LOWS. && .AVIATION (00Z TAF ISSUANCE)... AT 23Z A LARGE WAVY SQUALL LINE STRETCHED FROM SOUTHWEST ONTARIO THROUGH THE DETROIT AND TOLEDO AREAS...EASTERN INDIANA...THEN ALONG THE OHIO RIVER FROM CINCINNATI TO PADUCAH...AND ON SOUTH TO MEMPHIS. THIS SQUALL LINE WILL CONTINUE TO PUSH TO THE EAST THIS EVENING WITH GUSTY WINDS AND VERY HEAVY RAIN. A STEADY STRATIFORM RAIN WILL CONTINUE FOR A COUPLE OF HOURS BEHIND THE MAIN LINE OF STORMS. THAT SHOULD BE FOLLOWED BY VFR CONDITIONS FOR SEVERAL HOURS. IN THE PRE DAWN HOURS A NEW ROUND OF STORMS IS EXPECTED TO DEVELOP AND MOVE THROUGH...SIMILAR TO WHAT HAPPENED MONDAY MORNING. CONFIDENCE IS SOMEWHAT LESS HERE SO HAVE INCLUDED VCTS AND CB FOR NOW RATHER THAN GOING WITH TSRA. THE MORNING STORMS WILL MOVE OUT...AND THEN SCATTERED DEVELOPMENT IS EXPECTED ONCE AGAIN TUESDAY AFTERNOON INTO THE EARLY EVENING. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........EER LONG TERM.........AL AVIATION..........13
Hazardous weather outlook, May 23, 3:48 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 348 PM EDT MON MAY 23 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-242000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 348 PM EDT MON MAY 23 2011 /248 PM CDT MON MAY 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE IN FROM THE WEST THIS AFTERNOON INTO EARLY EVENING. SOME OF THESE STORMS HAVE THE POTENTIAL TO BE STRONG TO SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THESE STORMS WILL MOVE THROUGH THE AREA BEFORE MIDNIGHT. MORE THUNDERSTORMS WILL DEVELOP LATE TONIGHT WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH WEDNESDAY. THE MAIN THREAT WILL BE HEAVY RAINFALL AND DANGEROUS LIGHTNING...THOUGH A FEW STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS OR LARGE HAIL BEING POSSIBLE. MORE ORGANIZED STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT AS A STORM SYSTEM TRACKS ACROSS THE OHIO VALLEY. SOME OF THESE STORMS COULD PRODUCE DAMAGING WINDS AS WELL AS HEAVY RAINFALL. RAINFALL THIS WEEK WILL AVERAGE 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONG WIND GUSTS...WIND DAMAGE...AND HAIL OVER THE NEXT FEW DAYS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. EER/AL
In the hours before
Local storm report, May 23, 6:24 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST JEFFERSONVILLE 38.30N 85.73W
05/23/2011 E60 MPH CLARK IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1100779
RLLocal storm report, May 23, 6:27 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL BARDSTOWN 37.81N 85.46W
05/23/2011 E0.88 INCH NELSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100780
RLLocal storm report, May 23, 6:28 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG MARENGO 38.37N 86.34W
05/23/2011 CRAWFORD IN TRAINED SPOTTER
TREES AND POWER LINES DOWN IN THE MARENGO AREA
&&
EVENT NUMBER LMK1100781
RLLocal storm report, May 23, 6:29 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND GST 2 N LOUISVILLE 38.25N 85.74W
05/23/2011 E70 MPH JEFFERSON KY TRAINED SPOTTER
70 MILE AN HOUR WIND GUSTS IN DOWNTOWN LOUISVILLE
&&
EVENT NUMBER LMK1100782
RLSpecial weather statement, May 23, 6:29 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 PM EDT MON MAY 23 2011
KYZ029-030-034-038-039-045-232300-
ANDERSON-BULLITT-JEFFERSON-NELSON-SHELBY-SPENCER-
629 PM EDT MON MAY 23 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND GUSTY WINDS...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF TAYLORSVILLE...AND MOVING
NORTHEAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TAYLORSVILLE...
SHELBYVILLE...
WATERFORD AND WHITFIELD...
YODER AND NORMANDY...
RIVALS AND VEECH...
OLIVE BRANCH AND FINCHVILLE...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
28 AND 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3809 8500 3781 8538 3801 8568 3830 8542
3831 8536
TIME...MOT...LOC 2229Z 225DEG 35KT 3800 8544
MPLocal storm report, May 23, 6:36 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 PM EDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TSTM WND GST BALLARDSVILLE 38.37N 85.35W
05/23/2011 E60 MPH OLDHAM KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1100783
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 2:58 AM EDT | Special Weather Statement | LMK | Hancock | 47 min |
| May 23, 3:23 AM EDT | Special Weather Statement | LMK | Ohio | 7 min |
| May 23, 3:37 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 23 min |
| May 23, 3:57 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 33 min |
| May 23, 4:05 AM EDT | Special Weather Statement | LMK | Hardin, Larue | 25 min |
| May 23, 4:28 AM EDT | Special Weather Statement | LMK | Bullitt, Jefferson, Marion, Nelson, Spencer, Washington | 32 min |
| May 23, 4:42 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Shelby | 18 min |
| May 23, 4:57 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 33 min |
| May 23, 5:00 AM EDT | Special Weather Statement | LMK | Henry, Oldham, Trimble | 30 min |
| May 23, 5:04 AM EDT | Special Weather Statement | LMK | Anderson, Boyle, Larue, Marion, Mercer, Nelson and 2 more | 41 min |
| May 23, 5:11 AM EDT | Special Weather Statement | LMK | Adair, Barren, Metcalfe, Taylor | 49 min |
| May 23, 5:19 AM EDT | Severe Thunderstorm Warning | LMK | Franklin, Harrison, Scott, Woodford | 26 min |
| May 23, 5:40 AM EDT | Special Weather Statement | LMK | Cumberland | 20 min |
| May 23, 5:46 AM EDT | Special Weather Statement | LMK | Harrison | 29 min |
| May 23, 6:00 AM EDT | Special Weather Statement | LMK | Bourbon, Boyle, Casey, Clark, Clinton, Fayette and 5 more | 45 min |
| May 23, 5:15 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 30 min |
| May 23, 6:05 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 25 min |
| May 23, 6:11 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 34 min |
| May 23, 6:29 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| May 23, 6:33 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Henry, Jefferson, Oldham, Shelby, Spencer | 27 min |
| May 23, 7:38 PM EDT | Special Weather Statement | LMK | Anderson, Bullitt, Franklin, Scott, Spencer | 22 min |
| May 23, 7:49 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 26 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.